Reactions 1680, p195 - 2 Dec 2017 Elevated transaminase levels: case report A 3-year-old girl developed elevated transaminase levels following treatment with isoniazid [route and dosage not stated]. The girl, who had a history of latent tuberculosis, presented with elevated serum aspartate aminotransferase level of 1445 U/L and alanine aminotransferase level of 1140 U/L [duration of treatment to reaction onset not stated]. She was receiving treatment with isoniazid. Isoniazid was discontinued. Subsequently, her transaminase levels improved. Author comment: "Elevated transaminase levels were likely due to isoniazid treatment and improved when isoniazid was withheld." Lee M, et al. Child With a Serpinginous Structure in the Bowel. Annals of Emergency Medicine 70: e47-e48, No. 5, Nov 2017. Available from: URL: http:// doi.org/10.1016/j.annemergmed.2017.05.038 - USA 803286105 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud